| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: Nancy!
[ Back to Messages
Posted by nancy
on September 27, 2000 at 21:07:36:
In Reply to: Nancy! posted by Tina on September 22, 2000 at 20:58:30:
Yes I went off about 3 days ago. I've managed to take most of my 5mcg. of cytomel, which I'm sure has helped with withdrawal. I'm still having dizziness... but now the cytomel is still kind of a mystery. If I take more than a 1/4 at once, it makes me really sleepy and hyper focused.. what does this mean. I'm going to try to take it at night for this reason. and less in the day. My tt3 is 100. Since I talked with you last, my ferritin count which my new dr. did showed low iron resercve. Working on that, trying to make sure, I don't overlap drugs thyroid and iron . well its not the best, hair loss from cytomel I think, but I am off eff. Thankyou for making myself take a stand. My ft-4 was 1.3 my dr. said I might want to go up oncytomel some more, but I don't think I can tolerate that. you mentioned you had problems. Once again thanks for your sup[port..nancy
All times are GMT -7. The time now is 02:09 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!